Accidentally took a second dose of Welbutrin 300 xl Should i be worried?

Patient

Q: Accidentally took a second dose of Welbutrin 300 xl.

Should I be worried?

Doctor

A:   Welcome to Ask The Doctor. We are here to help you.

The dose you have accidentally repeated as high. Excessive dose of Wellbutrin can cause agitation, dry mouth, insomnia, headache/migraine, nausea/vomiting, constipation, tremor, dizziness, excessive sweating, blurred vision, tachycardia, confusion, rash, hostility, cardiac arrhythmia, and auditory disturbance.
I suppose, you should go to sleep now and in case you feel any abnormal symptoms report to your doctor. Drink plenty of water. In case you don't get any problem, then it is advisable to skip the next dose.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy

Related Q&A

Q: I started taking fluoxetine yesterday, I took 40ng yesterday and 20 today but forgot to check about things like Niqui...

Q: Hi, I am really struggling, I feel like I have become completely alone, because a new psychiatrist I saw has diagnose...

Q: Hi, I recently had more depression and went into insomnia, i consulted a doctor and he adviced me for a blood test. ...

Q: Hi.. So I been extemely sick from stopping Celexa 40 mg cold turkey. I started to get exteme panic attack which send ...

Q: I have been taking the anti depressant drug citalopram for a couple of months now but haven't been feeling myself on ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews